Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 52, NWS Northern Indiana

April 28, 2011Carroll County, White County, Indiana

NWS Northern Indiana issued this river flood warning at Apr 28, 2011, 12:56 AM EDT for Carroll County, White County, Indiana. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2011, 12:56 AM EDT (04:56 UTC)
Expired
Apr 29, 2011, 11:26 AM EDT
In force
35 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Carroll County, IN, White County, IN

The radar

The Indianapolis radar (KIND), 113 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tippecanoe River at Norway Dam (NWYI3).

Minor stage
13 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WGUS43 KIWX 280456
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1256 AM EDT THU APR 28 2011

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  TIPPECANOE RIVER AT NORWAY DAM AFFECTING CARROLL AND WHITE COUNTIES

.THE DISCHARGE THROUGH NORWAY DAM HAS INCREASED TO OVER 13000 CFS LATE
TONIGHT. THIS WILL RESULT IN ELEVATED RIVER LEVELS AND FLOODING
DOWNSTREAM OF NORWAY DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC015-181-290456-
/O.NEW.KIWX.FL.W.0052.110428T0456Z-000000T0000Z/
/NWYI3.1.ER.110428T0424Z.110428T0435Z.000000T0000Z.UU/
1256 AM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TIPPECANOE RIVER AT NORWAY DAM
* UNTIL FURTHER NOTICE.
* AT 1 AM THURSDAY THE FLOW WAS 13790 CFS AND RISING.
* FORECAST...WATER LEVELS DOWNSTREAM OF NORWAY DAM MAY CONTINUE
  TO RISE RESULTING IN FLOODING.


$$
4 follow-up statements
287 
WGUS83 KIWX 281634
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1234 PM EDT THU APR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  TIPPECANOE RIVER AT NORWAY DAM AFFECTING CARROLL AND WHITE 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC015-181-291634-
/O.CON.KIWX.FL.W.0052.000000T0000Z-000000T0000Z/
/NWYI3.1.ER.110428T0424Z.110428T1435Z.000000T0000Z.UU/
1234 PM EDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE TIPPECANOE RIVER AT NORWAY DAM
* UNTIL FURTHER NOTICE.
* AT 11 AM THURSDAY THE FLOW WAS 15716 CFS AND FALLING.
* FLOOD STAGE IS 13.0 FEET.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16760 FEET WHICH OCCURRED
  ON JAN 13 2005.

$$
545 
WGUS83 KIWX 282024
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
424 PM EDT THU APR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  TIPPECANOE RIVER AT NORWAY DAM AFFECTING CARROLL AND WHITE 
  COUNTIES 
 
.THE DISCHARGE THROUGH THE NORWAY DAM HAS INCREASED TO OVER 14000
CFS THIS AFTERNOON. THIS WILL RESULT IN ELEVEATED RIVER LEVELS AND
FLOODING DOWNSTREAM OF NORWAY DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC015-181-292024-
/O.CON.KIWX.FL.W.0052.000000T0000Z-000000T0000Z/
/NWYI3.1.ER.110428T0424Z.110428T1435Z.000000T0000Z.UU/
424 PM EDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE TIPPECANOE RIVER AT NORWAY DAM
* UNTIL FURTHER NOTICE.
* AT 4 PM THURSDAY THE FLOW WAS 14980 CFS.


$$
049 
WGUS83 KIWX 290120
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
920 PM EDT THU APR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  TIPPECANOE RIVER AT NORWAY DAM AFFECTING CARROLL AND WHITE 
  COUNTIES 
 
.THE DISCHARGE THROUGH THE NORWAY DAM IS CURRENTLY OVER 14000
CFS. THIS WILL RESULT IN ELEVATED RIVER LEVELS AND FLOODING
DOWNSTREAM OF NORWAY DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC015-181-300120-
/O.CON.KIWX.FL.W.0052.000000T0000Z-000000T0000Z/
/NWYI3.1.ER.110428T0424Z.110428T1435Z.000000T0000Z.UU/
920 PM EDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE TIPPECANOE RIVER AT NORWAY DAM
* UNTIL FURTHER NOTICE.
* AT 9 PM THURSDAY THE FLOW WAS 14030 CFS.



$$
564 
WGUS83 KIWX 291526
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1126 AM EDT FRI APR 29 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  TIPPECANOE RIVER AT NORWAY DAM AFFECTING CARROLL AND WHITE COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC015-181-291556-
/O.CAN.KIWX.FL.W.0052.000000T0000Z-110429T1526Z/
/NWYI3.1.ER.110428T0424Z.110428T1435Z.110429T0835Z.UU/
1126 AM EDT FRI APR 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE TIPPECANOE RIVER AT NORWAY DAM
* AT 11 AM FRIDAY THE FLOW WAS 11480 CFS
* FLOOD STAGE IS 13.0 FEET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 27, 7:57 PM EDT, 4 hours 59 minutes earlier.

Area forecast discussion, Apr 27, 7:57 PM EDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
757 PM EDT WED APR 27 2011

.AVIATION.../00Z TAFS/

SCATTERED RAIN SHOWERS CURRENTLY ACROSS THE FORECAST AREA WITH
SURFACE LOW PRESSURE OVER SW IN WILL CONTINUE TO MOVE OFF TO THE
NE AND TRACK CLOSE TO KFWA. EXPECT CIGS AND VISBY TO LOWER OVER
THE NEXT FEW HOURS ACROSS THE TERMINALS AND RAIN SHOWERS TO ONCE
AGAIN OVERSPREAD THE AREA. MAINLY MVFR CONDITIONS TO START OFF THE
PD BUT WILL DETERIORATE TO IFR SHORTLY. RAIN STILL EXPECTED TO
DIMINISH AROUND 08-10Z TIME FRAME AS LOW PULLS FURTHER NE AND AWAY
FROM THE AREA WITH RETURN TO AT LEAST MVFR CONDITIONS AT THAT
TIME.

WINDS WILL REMAIN NEAR 10KTS THROUGH THE EVENING AND OVERNIGHT
HOURS AND THEN INCREASE BY DAYBREAK AND REMAIN ON THE STRONGER
SIDE THROUGHOUT THE DAY ON THURSDAY...15-20KT GUSTING TO 25-30KT
BY THURSDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 347 PM EDT WED APR 27 2011/

SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT...
LOW PRESSURE MOVING RAPIDLY NE ACROSS SERN MI THIS AFTN. TRAILING
CDFNT MOVG EAST ACROSS NE IN/NW OH WILL STALL AS ANOTHER STRONG LOW
PRESSURE SYSTEM CURRENTLY CENTERED OVER NE ARK MOVES RAPIDLY NE
ALONG IT OVERNIGHT. LOW SHOULD TRACK ACROSS SE PORTION OF CWA. TSTMS
OCRG ATTM ALONG AND JUST NORTH OF THE SFC LOW AND ARE PSBL ACROSS
SE 1/2 OF CWA AS LOW MOVES THROUGH THE AREA OVERNIGHT. MOST OF
THE AREA WHERE TSTMS FCST SHOULD JUST HAVE WK ELEVATED
INSTABILITY WITH A SMALL THREAT OF HAIL... BUT SE OF THE SFC LOW
TRACK... INCLUDING EXTREME SERN PORTION OF CWA... INSTABILITY WILL BE A
LITTLE GREATER AND PSBLY SFC BASED SUGGESTING A GREATER DAMAGING
WIND/LARGE HAIL THREAT. RAINFALL SHOULD BE HEAVY AGAIN TONIGHT...
ESPECIALLY IN SE PORTION OF THE CWA INCLUDING THE MAUMEE AND
WABASH RIVER BASINS WHERE QPF IS FCST >1". THIS RAINFALL COMBINED
WITH AMOUNTS AROUND AN INCH FROM EARLIER TODAY MAY LEAD TO
ADDITIONAL FLOODING PROBLEMS AND THUS HAVE EXTENDED THE FLASH
FLOOD WATCH THROUGH LATE TONIGHT. STRENGTHENING CAA LATE TONIGHT AS
LOW PASSES TO THE NE SHOULD DROP TEMPS INTO THE U30S NW TO U40S SE
BY MORNING.

SFC LOW WILL CONT TO RACE NE ON THU BUT THE MAIN UPR LEVEL TROF WILL
PIVOT SE FROM THE UPR GRTLKS/UPR MS VALLEY INTO OUR CWA DURING THE
AFTN... LIKELY TRIGGERING MORE SHOWERS... THOUGH ADDITIONAL RAINFALL
AMOUNTS SHOULD BE RATHER SMALL. STRONG CAA DURING THE DAY ALONG WITH
SHOWER ACTIVITY WILL RESULT IN COOLER CONDITIONS WITH HIGHS RANGING
FROM THE M40S NW TO THE M50S SE.

SCT SHOWERS EXPECTED TO PERSIST INTO THU EVE AS UPR TROF CONTS TO
SWING THROUGH THE AREA. AS IT PASSES TO OUR SE LATE THU NIGHT SOME
CLEARING SHOULD OCCUR ACROSS NW PORTION OF CWA WITH LOWS RANGING
FROM THE U30S NW TO THE L40S SE.

LONG TERM...FRIDAY THROUGH WEDNESDAY

SHORTWAVE RIDGING...BOTH AT THE SFC AND ALOFT...WILL QUICKLY PASS
THROUGH THE AREA FRIDAY INTO SATURDAY SUPPORTING MODERATING
TEMPERATURES AND WELL NEEDED DRY CONDITIONS. ANY LINGERING STRATOCU
EARLY FRIDAY MORNING SHOULD BREAK UP BY LATE MORNING OR EARLY IN THE
AFTERNOON PER INCREASING SUBSIDENCE AND DRYING UNDER THE RIDGE AXIS.

MAIN FOCUS THIS PERIOD IS ON SHOWER/STORM CHANCES SATURDAY NIGHT
THROUGH MONDAY AS THE NEXT LONGWAVE UPPER TROUGH AND ASSOCIATED WAVY
LOW LEVEL FRONT ARE FCST TO IMPACT THE FA. CONTINUE TO FAVOR THE
MORE CONSISTENT TREND OF THE ECMWF OVER THE GEFS/GFS. THIS TREND HAS
BEEN FOR SHORTWAVE ENERGY WITHIN THE LONGWAVE TROUGH BEING
SPLIT...WITH AN ELONGATED POSITIVELY TILTED TROUGH SETTING UP FROM
THE FOUR CORNERS AND HIGH PLAINS NEWD INTO THE UPPER MIDWEST AND
WESTERN GREAT LAKES BY SUNDAY. MODELS ARE IN VERY GOOD AGREEMENT IN
TRACKING THE PARENT NORTHERN STREAM DISTURBANCE FROM THE NRN PLAINS
NEWD INTO WESTERN ONTARIO SATURDAY INTO SATURDAY NIGHT. THIS WILL
FORCE A SFC BOUNDARY INTO THE FA SATURDAY NIGHT INTO SUNDAY MORNING.
CHANCE POPS ARE STILL THE BEST OPTION ATTM GIVEN WEAK DYNAMIC
FORCING THIS FAR SE. ALSO LOOKS LIKE THE MORE IMPRESSIVE LOW LEVEL
THETA-E ADVECTION WILL REMAIN WELL TO THE SOUTHWEST PER POSITIVE
TILT AND FRACTURED NATURE TO THE UPPER TROUGH.

A LARGER SPREAD EXISTS BETWEEN THE GFS/GEFS AND ECMWF SUNDAY INTO
MONDAY AS THE ECMWF CONTINUES TO BE LESS PROGRESSIVE WITH THE UPPER
TROUGH DUE TO ITS FARTHER WEST/SOUTH UPPER LOW ACROSS THE WESTERN
ATLANTIC. AS A RESULT...THE 12Z OPERATIONAL GFS...AND TO A LESSER
EXTENT THE GEFS...STALL OUT THE ASSOCIATED SLOPED LOW LEVEL
BAROCLINIC ZONE AND BETTER CHANCES FOR SHOWERS/STORMS SOUTH OF THE
FA DURING THIS TIME. THE ECMWF IS FARTHER NORTH OVER THE FA AS A
SECONDARY SHORTWAVE TROUGH PIVOTS THROUGH THE BASE OF THE LONGWAVE
TROUGH ALLOWING FOR AN OVERRUNNING TYPE EVENT AND PLENTY OF
RAINFALL. WITH THESE DIFFERENCES WILL CONTINUE TO HOLD ON TO CHC
POPS. SHARPENING MID LEVEL TROUGH AXIS WILL SWING THROUGH THE REGION
EITHER MONDAY OR MONDAY NIGHT. ANY SUBTLE VORT MAXES...COMBINED WITH
A POTENTIALLY UNSTABLE LOW LEVEL ENVIRONMENT UNDER THE 850/700 HPA
COLD POOL... MAY BE ENOUGH TO FIRE INSTABILITY SHOWERS DURING THIS
TIME. OPTED TO INTRODUCE LOW CHC POPS FOR SHOWERS TO THE FCST ON
MONDAY FOR THIS POTENTIAL...AND FOR COLLABORATION PURPOSES.
OTHERWISE...EXPECT DRY CONDITIONS TUESDAY INTO WEDNESDAY GIVEN
HEIGHT RISES BEHIND THE UPPER TROUGH.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 4 AM EDT /3 AM CDT/ THURSDAY FOR
     INZ003>009-012>018-020-022>027-032>034.

MI...FLASH FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR MIZ077>081.

OH...FLASH FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR OHZ001-002-004-005-
     015-016-024-025.

LM...NONE.
&&

SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...WEISSER
Hazardous weather outlook, Apr 27, 9:47 PM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
947 PM EDT WED APR 27 2011

INZ003>009-012>018-020-022-MIZ077>081-OHZ001-002-004-005-015-290200-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP
947 PM EDT WED APR 27 2011 /847 PM CDT WED APR 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

WATER LEVELS ON MANY AREA RIVERS WILL CONTINUE TO RISE. PLEASE
CONSULT RIVER PRODUCTS ISSUED BY THIS OFFICE FOR ADDITIONAL
DETAILS ON RIVER FLOOD WATCHES AND WARNINGS.

MORE RAIN WITH SOME EMBEDDED THUNDERSTORMS WILL WORK BACK INTO THE
AREA TONIGHT. THE COMBINATION OF SATURATED GROUND FROM RECENT RAIN
AND ADDITIONAL RAINFALL TONIGHT MAY LEAD TO MORE FLOODING CONCERNS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MANY AREA RIVERS WILL REMAIN IN FLOOD. PLEASE CONSULT RIVER PRODUCTS
ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS ON RIVER FLOOD
WATCHES AND WARNINGS.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT THROUGH
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ023>027-032>034-OHZ016-024-025-290200-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
947 PM EDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN
THREATS ARE DAMAGING WINDS AND ISOLATED TORNADOES.

MORE RAIN WITH SOME EMBEDDED THUNDERSTORMS WILL WORK BACK INTO THE
AREA TONIGHT. THE COMBINATION OF SATURATED GROUND FROM RECENT RAIN
AND ADDITIONAL RAINFALL TONIGHT MAY LEAD TO MORE FLOODING CONCERNS.

WATER LEVELS ON MANY AREA RIVERS WILL CONTINUE TO RISE. PLEASE
CONSULT RIVER PRODUCTS ISSUED BY THIS OFFICE FOR ADDITIONAL
DETAILS ON RIVER FLOOD WATCHES AND WARNINGS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MANY AREA RIVERS WILL REMAIN IN FLOOD. PLEASE CONSULT RIVER PRODUCTS
ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS ON RIVER FLOOD
WATCHES AND WARNINGS.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT THROUGH
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-290200-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
947 PM EDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE THURSDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Apr 28, 12:10 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1210 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND GST     NEW CORYDON             40.57N  84.84W
04/27/2011  M57 MPH          JAY                IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX1100700

SAW

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 10:54 PM EDTTornado WarningIWXJay51 min
Apr 28, 1:28 AM EDTWind AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Fulton and 10 more10 hr
Apr 28, 1:52 AM EDTAreal Flood WarningIWXCass, Elkhart, Fulton, Grant, Huntington, Kosciusko and 11 more9 hr
Apr 28, 3:21 AM EDTAreal Flood WarningIWXAdams, Jay9 hr
Apr 28, 4:27 AM EDTSmall Craft AdvisoryIWX25 hr
Apr 28, 9:02 AM EDTRiver Flood WarningIWXElkhart, Noble47 hr
Apr 28, 9:02 AM EDTRiver Flood WarningIWXElkhart, Saint Joseph3 days
Apr 28, 9:02 AM EDTRiver Flood WarningIWXElkhart, Saint Joseph58 hr
Apr 28, 9:05 AM EDTRiver Flood WatchIWXElkhart12 hr
Apr 28, 12:29 PM EDTRiver Flood WarningIWXAllen46 hr
Apr 28, 4:08 PM EDTRiver Flood WarningIWXElkhart, Saint Joseph30 hr

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.